Existence of Solutions for some Nonlinear Volterra Integral Equations via Petryshyn's Fixed Point Theorem

Pages 1-12

Manouchehr Kazemi; Reza Ezzati


Decomposition of supra soft locally closed sets and supra SLC-continuity

Pages 13-25

Alaa Abd El-latif


Strong convergence theorem for a class of multiple-sets split variational inequality problems in Hilbert spaces

Pages 27-40

Chinedu Izuchukwu


Lie ternary $(\sigma,\tau,\xi)$--derivations on Banach ternary algebras

Pages 41-53

Razieh Farokhzad Rostami


Fekete-Szeg\"o problems for analytic functions in the space of logistic sigmoid functions based on quasi-subordination

Pages 55-68

Murugusundaramoorthy Gangadharan; Sunday Oluwafemi Olatunji; O.A. Fadipe-Joseph


On Hadamard and Fej\'{e}r-Hadamard inequalities for Caputo $\small{k}$-fractional derivatives

Pages 69-81

Ghulam Farid; Anum Javed


Dynamic system of strategic games

Pages 83-98

Madjid Eshaghi Gordji; Gholamreza Askari


Influences of magnetic field in viscoelastic fluid

Pages 99-109

Kashif Ali Abro; Mirza Mahmood Baig; Mukruram Hussain


Local higher derivations on C*-algebras are higher derivations

Pages 111-115

Lila Naranjani; Mahmoud Hassani; Madjid Mirzavaziri


Numerical resolution of large deflections in cantilever beams by Bernstein spectral method and a convolution quadrature.

Pages 117-127

Mohammadkeya khosravi; Mostafa Jani


Solutions of initial and boundary value problems via F-contraction mappings in metric-like space

Pages 129-145

Hemant Kumar Nashine; Dhananjay Gopal; Dilip Jain; Ahmed Al-Rawashdeh


New hybrid method for equilibrium problems and relatively nonexpansive mappings in Banach spaces

Pages 147-159

Sattar Alizadeh; Fridoun Moradlou


Efficient elliptic curve cryptosystems

Pages 161-174

Mohammad Saleh; Kamal Darweesh


Analysis of fully developed flow and heat transfer through n-sided polygonal ducts with round corners using the Galerkin weighted residual method

Pages 175-193

Ali Akbar Abbasian Arani; Ali Arefmanesh; Amirhossein Niroumand


(JCLR) property and fixed point in non-Archimedean fuzzy metric spaces

Pages 195-201

Ismat Beg; M. Ahmed; N. Nafadi


Endpoints of multi-valued cyclic contraction mappings

Pages 203-210

Sirous Moradi


Fractional Hermite-Hadamard type inequalities for n-times log-convex functions

Pages 211-221

Nawel Ouanas; Badreddine Meftah; Meriem Merad


A new approximation method for common fixed points of a finite family of nonexpansive non-self mappings in Banach spaces

Pages 223-234

Pornsak Yatakoat


Homomorphism Weak amenability of certain Banach algebras

Pages 235-245

Hamid Sadeghi; Mahmmod Lashkarizadeh


Higher order multi-point fractional boundary value problems with integral boundary conditions

Pages 247-260

İsmail Yaslan; Mustafa Gunendi